The Dugundji extension property can fail in $ω_μ$ -metrizable spaces

Tom 150 / 1996

Ian S. Stares, Jerry E. Vaughan Fundamenta Mathematicae 150 (1996), 11-16 DOI: 10.4064/fm-150-1-11-16

Streszczenie

We show that there exist $ω_μ$-metrizable spaces which do not have the Dugundji extension property ($2^{ω_1}$ with the countable box topology is such a space). This answers a question posed by the second author in 1972, and shows that certain results of van Douwen and Borges are false.

Autorzy

  • Ian S. Stares
  • Jerry E. Vaughan

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek